MAUDE Adverse Event Report: ACON LABORATORIES, INC. FLOWFLEX COVID-19 ANTIGEN HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ACON LABORATORIES, INC. FLOWFLEX COVID-19 ANTIGEN HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Model Number L031-118B5
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
I used a flowflex covid-19 at-home antigen test and received suspicious results: on (b)(6) 2022 at 9am did the test per package directions, except also swabbed throat per guidance from research, and received a weak positive result.3 hours later i performed a supervised naat test at university of washington (no throat swab, per supervised procedure), received a negative test result.On (b)(6) 2022 at 9am, did another rapid antigen test from another manufacturer (same procedure deviation above), received a negative result.On (b)(6) 2022 at 9am, did another flowflex rapid antigen test (same lot, same procedure) and received again a weak positive result.On (b)(6) 2022 i had nasal congestion.Nasal congestion resolved between the naat test on (b)(6) 2022 and rat test on (b)(6) 2022.No covid-specific symptoms appeared as they did during my previous covid infection (cough, lung capacity reduction, difficulty exercising).Fda safety report id# (b)(4).

Brand Name
FLOWFLEX COVID-19 ANTIGEN HOME TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
ACON LABORATORIES, INC.
MDR Report Key14052173
Report NumberMW5108822
Device Sequence Number16802644
Product Code QKP
UDI-Device Identifier00682607660261
UDI-Public(01)00682607660261
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/06/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/09/2023
Device Model NumberL031-118B5
Device Catalogue Number660261
Device Lot NumberCOV2010020
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2022
Patient Sequence Number1
Patient Age33 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite